# SDR GTIA2024110138499

- Difficulty date: October 30, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,633 hours, 4,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT FA'S REPORTED DIRTY SOCK SMELL 5 MINS PRIOR TO LANDING. PILOTS DID NOT SMELL ANYTHING IN THE COCKPIT-PERFORMED INSPECTION OF #2 ENG IAW TSM 71-00-00-810-847-A. NO EVIDENCE OF OIL CONTAMINATION FOUND.
